# SDR 0300596316

- Difficulty date: March 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 4,487 hours, 596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROW 9F - DOOR 2L. REPAIRED WIRE AND OPERTATIONAL CHECK GOOD.
